Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    seabass is offline New Member
    Join Date
    Feb 2004
    Posts
    4

    Question question about prop???

    Hey, with the prop, has anyone ever experienced flu-like symptoms the day of injecting. for example, i've been taking QV prop. 50 mg 2 times a week and for some reason, the day of shooting i feel nausea, light headed and mild muscle aches through out the body. this only happens on the second day though. on the first injection of the week, i'm injecting it with Boldenone 200. I'm also wondering if injecting it with the boldenone is helping he from feeling these symptoms on the first day of the month.

    anybody got a clue if this is something with the test, or if i'm just getting sick?

  2. #2
    symatech's Avatar
    symatech is offline Retired Moderator
    Join Date
    May 2002
    Location
    not where I want to be
    Posts
    7,546
    yes its normal. your body is shocked with this synthetic test. it will pass in a few days.

  3. #3
    johnsomebody's Avatar
    johnsomebody is offline Senior Member
    Join Date
    May 2002
    Location
    Arizona
    Posts
    1,428
    I had the same thing exactly myself from QV Prop -felt a lot like the real flu too. Only difference was no fever. That's what let me know it had to be the Prop, not real flu.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •